# SDR DALA2016042303322

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FITTING BS 1720, RBL 50 HAS SEVERAL AREAS OF CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED, LOCATED, DRILLED AND INSTALLED NEW FITTING IAW SRM.
